# SDR ASOA2015092113805

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 349 FLOORBEAM AND RBL40.  EVALUATED CORROSION AT FS 349.00 AND 349.00 CROSS MEMBER BEAM, REMOVED 1 NUTPLATE IAW SRM 51-21-06.  INSTALLED 1 NUTPLATE AT 349 CROSS MEMBER BEAM IAW SRM 51-45-00.
